# SDR ABXA9700699

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326230
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE RIGHT ENGINE PYLON UPPER FUSELAGE ATTACH ANGLE CRACKED.  REPLACED THE RT UPPER PYLON TO FUSELAGE ATTACH ANGLE IAW DC-9 SRM CHAPTER 51-30-2 AND 51-30-5 AND REPAIRED ONE CRACK IAW ABX REA D954-16695-MR.
